MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ADVANIX BILIARY; CATHETER, BILIARY, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION ADVANIX BILIARY; CATHETER, BILIARY, DIAGNOSTIC
Model Number M00534690
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/20/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported to boston scientific corporation that an advanix rx biliary preloaded center bend stent was used in the bile duct to treat stones during an endoscopic retrograde cholangiopancreatography (ercp) procedure performed on (b)(6) 2024.During the procedure, when the stent was deployed, the black portion of the catheter broke off and became stuck inside the stent.The stent was successfully placed, and the black inner catheter was retrieved.The procedure was completed with this device.There were no patient complications reported as a result of this event.
 
Additional Manufacturer Narrative
Block e1: the initial reporter's facility name is (b)(6).The initial reporter's address is (b)(6).Block h6: imdrf device code a0401 captures the reportable event of catheter-guide break.
 
Event or Problem Description
It was reported to boston scientific corporation that an advanix rx biliary preloaded center bend stent was used in the bile duct to treat stones during an endoscopic retrograde cholangiopancreatography (ercp) procedure performed on may 20, 2024.During the procedure, when the stent was deployed, the black portion of the catheter broke off and became stuck inside the stent.The stent was successfully placed, and the black inner catheter was retrieved.The procedure was completed with this device.There were no patient complications reported as a result of this event.Additional information received on june 10, 2024.The anatomy location was duodenum, and the black inner catheter was retrieved using snare.
 
Additional Manufacturer Narrative
Block e1: the initial reporter's facility name is (b)(6).The initial reporter's address is (b)(6).Block h2: block b5 was updated with additional information received on june 10, 2024.Block h6: imdrf device code a0401 captures the reportable event of catheter-guide break.

Brand Name
ADVANIX BILIARY
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
780 brookside drive
spencer IN 47460
Manufacturer Contact
carole morley
300 boston scientific way
marlborough, MA 01752
5086834015
MDR Report Key19514713
Report Number3005099803-2024-02794
Device Sequence Number7326698
Product Code FGE
UDI-Device Identifier08714729787242
UDI-Public08714729787242
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K101314
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/03/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/07/2026
Device Model NumberM00534690
Device Catalogue Number3469
Device Lot Number0033164791
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/20/2024
Supplement Date Received by Manufacturer06/10/2024
Initial Report FDA Received Date06/11/2024
Supplement Report FDA Received Date07/03/2024
Date Device Manufactured01/08/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown